# SDR SWAA2020082402436

- Difficulty date: July 17, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS 663, LBL15, WL 148.   REPAIRED THE CRACKS ON LOWER L/H COMPOSITE BULKHEAD (VAPOR BARRIER) AT BS663 LBL15 WL148 PER SRM 51-70-04-2R-10.
